MAUDE Adverse Event Report: NOVA BIOMEDICAL CORPORATION NOVA MAX PLUS BLOOD GLUCOSE; BLOOD GLUCOSE MONITOR

NOVA BIOMEDICAL CORPORATION NOVA MAX PLUS BLOOD GLUCOSE; BLOOD GLUCOSE MONITOR
Catalog Number 43435
Medical Device Problem Codes Imprecision (1307); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 03/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The blood glucose monitor and test strips are expected to be returned for evaluation.The dhr for the meter was complete and contained all relevant data indicating the product put into finished goods met all specifications.Qa retain blood glucose test strips from the identified lot did not reveal any performance failure.Results obtained were within specification.
 
Event or Problem Description
Complainant called into report a high blood glucose reading.Subsequent to troubleshooting with nova max glucose controls and to back to back blood glucose values.The difference was determined to be clinically signifigant.
 
Additional Manufacturer Narrative
The complainant's alleged deficiency could not be confirmed.Evaluation of the returned nova max plus blood glucose monitor and blood glucose test strips met all test specifications.Nova biomedical will continue to monitor for recurrence as part of our post market surveillance program.

Brand Name
NOVA MAX PLUS BLOOD GLUCOSE
Common Device Name
BLOOD GLUCOSE MONITOR
Manufacturer (Section D)
NOVA BIOMEDICAL CORPORATION
200 prospect st
waltham MA 02454
MDR Report Key11665973
Report Number3004193489-2021-00001
Device Sequence Number19840250
Product Code NBW
UDI-Device Identifier10385480458242
UDI-Public10385480458242
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K091547
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/09/2022
Device Catalogue Number43435
Device Lot Number1020220009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/14/2021
Supplement Report FDA Received Date04/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1